Re: farm boy 7
Hi no patience,
I'm still doing the taper down and have hit the proverbial wall for now. I started quick on purpose to get my dosage down as quick as possible so this wouldn't take too long. For two days I lowered my dose by about 15% and I felt OK so I dropped another 15% on the third day. The next day I felt withdrawal starting but I had just taken a dose and the withdrawal only lasted about one hour. So now I am on the 4th day of the lower dose, feeling allright,but not great. It will be a few more days before I even think about reducing more. I'm also trying to cut down my oxycodone use inbetween lowering the methadone because I don't want to end up just replacing one for the other. Isn't it weird how just reducing by 30% can screw up your body and your mind? I was actually taking fairly small amounts and only for pain but I got really dependent and didn't even know it.